Jan 5, 2008
I began hiv meds 4 years ago. Kaletra, Ziagen and 3TC. I have not had a single side effect and I am super healthy. I don't even get a cold or the flu. I am wondering - Can I expect to remain free of side effects for years to come?
By the way, I read in one of your postings a recommendation about adding a sock to a mattress masturbation session. I decided to try it. May I say -- a huge thank you.
| Response from Dr. Frascino
I wish I had an infallible crystal ball, but unfortunately I don't and to make matters worse, I'm having a heck of a time trying to remember the future. So the best I can offer is that so far you seem to be doing well and let's hope that situation continues. Unfortunately with this disease there are no guarantees.
As for the sock trick, you're most welcome! Even though things may never match up properly ever again in your sock drawer.
Be well. Stay well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get HIV From Touching A Bloody Scab?
- Can You Get HIV From Blowjob From A Prostitute?
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Fever After Masturbation Worried I Have HIV
- Painful Urination After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.